# SDR DL76L071319

- Difficulty date: October 8, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 45,955 hours, 6,847 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 828450407M0DA
- Condition: Dirty
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT REPORTS ELEC OR HOT METAL ODOR IN MID GALLEY.  TURNED OFF OVEN AND CHILLER AND OPENED CIRCUIT BREAKERS IN MID GALLEY.  OPERATED COFFEEMAKERS.  OVENS AND CHILLERS FOR SEVERAL HRS ON GND FOUND ODOR COMING FROM OVEN TRAYS, NOTIFIED CATERING TO REMOVE SAME AND CLEANED OVENS.  OK FOR SERVICE AFTER OVEN CLEANING.
